# SDR YENA2025011700067

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 12,808 hours, 1,907 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,808 hours, 1,907 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 10209143
- Part serial: 3FEAG00223
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 10,811 hours, 1,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) ' FOUND HARNESS ELECTRONIC CONTROL  (WC08) CHAFFED AND BURNT; REMOVED AND REPLACED WCO8 HARNESS IAW AMM 73-21-68. OPS CHECK GOOD.'
